# SDR SWAA2012121310589

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,449 hours, 20,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT INBOARD FLAP OUTBOARD UPPER LEADING EDGE SEAL RETAINER IS CRACKED AT LOWER FASTENER HOLE.  REMOVED AND REPLACED SEAL RETAINER PER MM.
